# SDR K11A20200105316

- Difficulty date: December 7, 2018
- Submitted: January 5, 2020
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 73,325 hours, 44,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON STIFFNER RBL 6.15 ON THE WING CENTER SECTION REAR SPAR
